In this paper, we consider the inverse nodal problem for a quadratic pencil of the Sturm$-$Liouville equations with parameter-dependent Bitsadze$-$Samarskii type nonlocal boundary condition and we give an algorithm for the reconstruction of the potential functions by obtaining the asymptotics of the nodal points.
ÇAKMAK, YAŞAR and KESKİN, BAKİ
"Inverse nodal problem for the quadratic pencil of the Sturm$-$Liouville equations with parameter-dependent nonlocal boundary condition,"
Turkish Journal of Mathematics: Vol. 47:
1, Article 26.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss1/26